MathSciNet Relay Station
MathSciNet bibliographic data
MR961176 (89i:46022) 46B99 (06F20 46A40)
Du, Yi Hong Total order minihedral cones. (Chinese) J. Systems Sci. Math. Sci. 8 (1988), no. 1, 19–24.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement